advertisement
Question
Posted by: rob | 2007/03/23

liver???

I have recently been in ethiopia and tanzania, taking yellow fever and hepatitis a & b vaccinations a few days before I left. I also took malaria tablets a week before my tanzania trip (2 weeks ago). Whilst I was on my last trip I really consumed a lot of alcohol. Since then I am not able to consume many drinks without waking up through the night, dehydrated and if I take in fluids (water) I get major heart burn and also heart pulpitations. I also seem to have lower blood pressure at this time, feeling lightheaded. I have aches in my back, kindney area. During the day when I consume any form of food or beverage I am extremely bloated and experience indigestion, frequenting the loo. I have made an appointment with a GP in the meantime...any thoughts???

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Rob
You may have a bladder or kidney infection, but ask the doctor to draw blood for liverfuntion tests - your liver may have taken a knock with the vaccinations and malaria tablets plus alcohol. You may also have picked up a bowel infection or parasite?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement